MAUDE Adverse Event Report: OAKDALE LEVEL 1 HOTLINE FLUID WARMING SET; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 HOTLINE FLUID WARMING SET; WARMER, THERMAL, INFUSION FLUID
Model Number L-270
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device connection was broken.No patient injury was reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4).A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The sample port is broken.The leak tester fail the test and an alarm was activated.It is unlikely that the damage was caused in the manufacturing process; the most probable cause is that the damage was caused after the product left manufacturing facilities.The root cause of the reported issue was unable to be determined.Actions were taken to mitigate the reported issue: no corrective actions are required since it's unlikely that needle was bent during the manufacturing process.

Brand Name
LEVEL 1 HOTLINE FLUID WARMING SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15656336
Report Number3012307300-2022-25921
Device Sequence Number2530248
Product Code LGZ
UDI-Device Identifier30695085402705
UDI-Public30695085402705
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K001764
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2021
Device Model NumberL-270
Device Catalogue NumberL-270
Device Lot Number3546412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown